MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7213
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was extremely tight in a st-segment elevation myocardial infarction case.A 3.00mm x 15mm emerge balloon catheter was advanced for dilation.However, during procedure, the balloon ruptured.Another 3.00mm x 15mm nc emerge balloon catheter was advanced for dilation but it also ruptured during procedure.There were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was extremely tight in a st-segment elevation myocardial infarction case.A 3.00mm x 15mm emerge balloon catheter was advanced for dilation.However, during procedure, the balloon ruptured.Another 3.00mm x 15mm nc emerge balloon catheter was advanced for dilation but it also ruptured during procedure.There were no patient complications nor injuries reported.It was further reported that the target lesion was extremely tight and the balloons were inflated at 8 atmospheres.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was extremely tight in a st-segment elevation myocardial infarction case.A 3.00mm x 15mm emerge balloon catheter was advanced for dilation.However, during procedure, the balloon ruptured.Another 3.00mm x 15mm nc emerge balloon catheter was advanced for dilation but it also ruptured during procedure.There were no patient complications nor injuries reported.It was further reported that the target lesion was extremely tight.The balloons were inflated at about 8 atmospheres.It was further reported that the patient had a critical ostial left anterior descending artery stenosis.
 
Additional Manufacturer Narrative
(a3) sex - updated (b5) describe event or problem - updated (b7) other relevant history - updated.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11339978
Report Number2134265-2021-01902
Device Sequence Number3472785
Product Code LOX
UDI-Device Identifier08714729846529
UDI-Public08714729846529
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2023
Device Model Number7213
Device Catalogue Number7213
Device Lot Number0026600788
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer02/22/2021
03/15/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date03/02/2021
03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1